| Model Number |
PED2-400-16 |
| Medical Device Problem Codes |
Break (1069); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Codes |
Obstruction/Occlusion (2422); Device Embedded In Tissue or Plaque (3165); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received a report that upon advancing the pipeline into the microcatheter, the device became occluded in the proximal portion of the microcatheter.The operator stopped advancement as soon as the resistance was felt.The operator attempted to retract the pipeline where upon the distal portion separated from the proximal portion.The distal portion became stuck in the hub of the microcatheter.The catheter was flushed continuously with heparinized saline.The physician released the loan (slack) in the system in an attempt to resolve the issue, however, the issue was unresolved.It was unknown if the catheter was damaged.The push wire was damaged as the stent detached at the distal section.The pipeline was prepared as indicated in the ifu and it was not used off-label.Ancillary devices include: phenom 27, 150cm microcatheter and a phenom plus guide catheter.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
H6: updated patient codes.Misreported patient codes in previous report.H1: updated type of reportable event.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.